# SDR 2023FA0000085

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: General aviation
- Aircraft: N714P
- Make and model: Skrsky S76C
- Aircraft serial: 760719
- Aircraft time: 10,583 hours, 13,679 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Contactor
- Part number: 7655000902101
- Part serial: UNK
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CRUISE IN IMC NO 2 DC GENERATOR FAILED AND DID NOT RESET AFTER EMERGENCY PROCEDURE WAS PERFORMED.
